Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36363
DC FieldValueLanguage
dc.contributor.authorWang, K.H.en_US
dc.contributor.author王國雄zh_TW
dc.contributor.authorChang, Y.C.en_US
dc.date2002zh_TW
dc.date.accessioned2014-06-06T07:55:19Z-
dc.date.available2014-06-06T07:55:19Z-
dc.identifier.issn1432-2994zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/36363-
dc.description.abstractWe study an M/M/R queueing system with finite capacity plus balking, reneging, and server breakdowns. Arriving customers balk (do not enter) with a probability (1 - b(n)) and renege (leave the queue after entering) according to a negative exponential distribution. The server can break down at any time even if no customers are in the system. Arrival and service times of the customers, and breakdown times and repair times of the servers are assumed to follow a negative exponential distribution. We use a matrix geometric method to derive the steady-state probabilities, using which various system performance measures that can be obtained. A cost model is developed to determine the optimum number of servers. Under the optimal operating conditions, numerical results are presented in which several system performance measures are evaluated based on assumed numerical values given to the system parameters. Sensitivity analysis is also investigated.en_US
dc.language.isoen_USzh_TW
dc.relationMathematical Methods of Operations Researchen_US
dc.relation.ispartofseriesMathematical Methods of Operations Research, Volume 56, Issue 2, Page(s) 169-180.en_US
dc.subjectbalken_US
dc.subjectcosten_US
dc.subjectmatrix geometric methoden_US
dc.subjectrenegeen_US
dc.subjectserver breakdownsen_US
dc.titleCost analysis of a finite M/M/R queueing system with balking, reneging, and server breakdownsen_US
dc.typeJournal Articlezh_TW
item.grantfulltextnone-
item.openairetypeJournal Article-
item.languageiso639-1en_US-
item.fulltextno fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:應用數學系所
Show simple item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.